BibTeX record journals/ijis/AgahiMMV12

download as .bib file

@article{DBLP:journals/ijis/AgahiMMV12,
  author    = {Hamzeh Agahi and
               Adel Mohammadpour and
               Radko Mesiar and
               S. Mansour Vaezpour},
  title     = {Liapunov-type inequality for universal integral},
  journal   = {Int. J. Intell. Syst.},
  volume    = {27},
  number    = {10},
  pages     = {908--925},
  year      = {2012},
  url       = {https://doi.org/10.1002/int.21553},
  doi       = {10.1002/int.21553},
  timestamp = {Sat, 27 May 2017 14:24:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijis/AgahiMMV12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics